You are here

Al-Janabi Sameer Annon Abbas

Al-Janabi Sameer Annon Abbas

Al-Janabi Sameer Annon Abbas
Name: Al-Janabi Sameer Annon Abbas
Other profiles: MTMT

Publication list

Uploaded publications:
11
Publications in DEA:
11
OA:
3
Date range:
2019-2023
2023
  1. Figula, Á., Al-Janabi, S.: Isometry groups of six-dimensional filiform nilmanifolds.
    Int. J. Group Theory. 12 (2), 67-80, 2023.
    Journal metrics:
    Q3 Algebra and Number Theory
  2. Al-Janabi, S., Kozma, L.: On generalized Douglas curvature of Finsler metrics.
    Global Journal of Advanced Research on Classical and Modern Geometries. 12 (2), 229-236, 2023.
  3. Al-Janabi, S., Figula, Á.: Totally geodesic subalgebras of 6-dimensional nilmanifolds having nilpotency classes 3 and 4.
    In: Book of Abstracts, RIGA 2023 /ed. Ion Mihai, Adela Mihai, Bucharest University Press, Bucharest, 2, 2023.
2022
  1. Al-Janabi, S., Kozma, L.: On New Classes of Stretch Finsler Metrics.
    Journal of Finsler Geometry and its Applications 3 (1), 86-99, 2022.
2021
  1. Al-Janabi, S., Hussain, A., Salman, A., Hussein, N.: On Soft Closure Function in Soft Ideal Spaces.
    J. Phys. Conf. Ser. 1804 (1), 1-9, 2021.
  2. Al-khafaji, S., Hussain, A., Al-Janabi, S.: Third Hankel Determinant for Certain Class of Bazilević Functions Associated with Linear Differential Operato.
    Discontinuity, Nonlinearity, and Complexity. 10 (2), 323-331, 2021.
    Journal metrics:
    Q4 Computational Mechanics
    Q4 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q4 Statistical and Nonlinear Physics
  3. Salman, A., Mouajeeb, E., Al-Janabi, A., Hussain, A., Al-Janabi, S.: Weakly w-compact spaces via w-open sets.
    J. Interdiscip. Math. 24 (3), 713-719, 2021.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
2020
  1. Al-khafaji, S., Al-Fayadh, A., Hussain, A., Al-Janabi, S.: Toeplitz Determinant whose Its Entries are the Coefficients for Class of Non-Bazilevi'c Functions.
    J. Phys. Conf. Ser. 1660 (1), 1-7, 2020.
    Journal metrics:
    Q4 Physics and Astronomy (miscellaneous)
2019
  1. Hussain, A., Al-Janabi, S., Salman, A., Hussein, N.: Semi soft local function which generated a new topology in soft ideal spaces.
    Journal of Interdisciplinary Mathematics. 22 (8), 1509-1517, 2019.
    Journal metrics:
    Q4 Analysis
    Q3 Applied Mathematics
  2. Al-Janabi, S., Hussein, N., Salman, A., Hussain, A.: Soft-local function via soft point.
    J. Interdiscip. Math. 22 (8), 1549-1558, 2019.
    Journal metrics:
    Q4 Analysis
    Q3 Applied Mathematics
updated: 2024-07-14, 01:18

SCImago quartiles of
scientific journal articles

Number of scientific articles: 10
Q3 5 (50%)
Q4 2 (20%)
N/A 3 (30%)
-
OK

SCImago subject areas and categories

Mathematics (6)
Analysis (3)
Applied Mathematics (3)
Algebra and Number Theory (1)
Control and Optimization (1)
Discrete Mathematics and Combinatorics (1)
Geometry and Topology (1)
Physics and Astronomy (2)
Physics and Astronomy (miscellaneous) (1)
Statistical and Nonlinear Physics (1)
Engineering (1)
Computational Mechanics (1)

Genre chart

Year chart

Language chart

Other co-authors